Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Pain in the head, nausea. Could this be due to watching TV for long hours?

hi i am not feeling since 4 days at night when i lay down some postures of mine causes my head to spin and sometimes its occurs days also and my head is paining every time and i feel nausea also excess of t.v is a main reason and before that i had saw two movies two movies together while putting lead on my ears kindly help me
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response


Thanks for the query,

I understand your concern

You may be having migraine headache which can be precipitated by watching TV.I suggest you to see a local neurologist and get evaluated. You need to check your eyes also. If your evaluation does not yield anything, you may improve with anti-migraine treatment which will be guided by your local physician

Hope this clarifies
Best wishes
Dr Gopal K Dash MD, DM, Post-doctoral fellowship (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Narayana Hrudayalaya Hospital, Bangalore
My Blog in the Web site:

Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor